# SDR ASAA2016040316230

- Difficulty date: April 3, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 71,212 hours, 40,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT RT AFT OVERWING EXIT IS MISSING LENS.  ACFT GROUNDED.  REPLACED LENS AND TESTED LIGHT ASSY IAW AMM 33-51-81-962-011.  OPS NORMAL.
